# SDR SWAA2014050527702

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 39,170 hours, 26,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R BULB IAW MM.
